How does antiphospholipid antibody syndrome cause miscarriage?

Autoimmune. Apl syndrome is an autoimmune disease in the same general catagory as lupus. It causes abnormal blood clotting , and attacks the body to disrupt normal funtion. Not only does it affect early pregnancy but women's spllens have been removed during a pregnancy to try to keep from pg loss. You need expert maternal-fetal doctor care before and during the pg!

Related Questions

31 y/o female. My CRP is 13.1 and I have antiphospholipid antibody syndrome. I am concerned that the combination of the 2 is going to cause death. I already take 10mg of coumadin (warfarin). What else to do?

Not the combination. The elevated CRP reflects the extent of inflammation should be of more concern to you and be treated aggressively . The positive antiphospholipin reflects the likely mechanism for the inflammation. Thus it is not a matter of combination but the disease process itself. Read more...
Low carb diet/statin. You are on Coumadin (warfarin) to prevent thrombotic events but inspite of that there is 29% chance of getting an event and needs to be treated aggressively when it may happen for elevated crp, you need to go on low carb diet, statins by mouth and aspirin.You should cosult your doctors what is appropriate for you.We don't know your weight, height, lipid level, smoking history, bp, and blood sugar to advice you. Read more...
Slow down. CRP can be a sign of inflammation from anything including a cold, but it isnt considered so dire without a some kind of major diagnosis being made. And for the apla the main thing is to prevent blood clots which you are doing, and unfortunately the risk of miscarriages. Read more...

I am on warfarin due to aps or antiphospholipid antibody syndrome. My lupus caused aps. Can I take phentermine?

See a neurologist. I wish there was an easy yes/no answer to this. APS makes you prone to clots and catastrophic APS can cause multi-organ failure. Unfortunately phentermine is a stimulant that can cause blood vessel narrowing. I would make this decision in conjunction with an endocrinologist and neurologist. Read more...